# SDR R7MR32627

- Difficulty date: November 18, 2000
- Submitted: March 14, 2001
- Operation: General aviation
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 117902101
- Part serial: 446
- Condition: Inoperative
- Location: Cockpit
- Part time: 954 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  DIGITIAL TEST BUTTON INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM
